# SDR MWEA98488

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 5912481
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZE STRESSED PLATE SHOWS EVIDENCE OF CORROSION AND CHAFING.  REMOVED OLD PLATE AND INSTALLED FABRICATED REPLACEMENT.
